| Model Number |
SN60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract extraction with an intraocular lens (iol) implant procedure, it was noticed peripheral optic zone wavy thread like pattern lines over the implanted iq intraocular lens.No patient injury was reported.Additional information was received stating the lens was implanted to the patient.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).